Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
On hypergraph algebras
Stockholm University, Faculty of Science, Department of Mathematics.
2008 (English)Licentiate thesis, comprehensive summary (Other academic)
Place, publisher, year, edition, pages
Stockholm: Department of Mathematics, Stockholm University , 2008. , 40 p.
National Category
Mathematics
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:su:diva-39120OAI: oai:DiVA.org:su-39120DiVA: diva2:318547
Presentation
2008-04-21, hus 6, sal 306, Kräftriket, Stockholm, 14:00 (English)
Opponent
Supervisors
Available from: 2012-12-13 Created: 2010-05-07 Last updated: 2012-12-13Bibliographically approved
List of papers
1. Betti numbers of hypergraphs
Open this publication in new window or tab >>Betti numbers of hypergraphs
2009 (English)In: Communications in Algebra, ISSN 0092-7872, E-ISSN 1532-4125, Vol. 37, no 5, 1545-1571 p.Article in journal (Refereed) Published
Abstract [en]

In this article, we study some algebraic properties of hypergraphs, in particular their Betti numbers. We define some different types of complete hypergraphs, which to the best of our knowledge are not previously considered in the literature. Also, in a natural way, we define a product on hypergraphs, which in a sense is dual to the join operation on simplicial complexes. For such product, we give a general formula for the Betti numbers, which specializes neatly in case of linear resolutions.

Keyword
Betti numbers, Complete hypergraphs, Hypergraphs
National Category
Mathematics
Research subject
Mathematics
Identifiers
urn:nbn:se:su:diva-39118 (URN)10.1080/00927870802098158 (DOI)000265856100005 ()
Available from: 2010-05-07 Created: 2010-05-07 Last updated: 2017-12-12Bibliographically approved
2. A class of hypergraphs that generalizes chordal graphs
Open this publication in new window or tab >>A class of hypergraphs that generalizes chordal graphs
2010 (English)In: Mathematica Scandinavica, ISSN 0025-5521, E-ISSN 1903-1807, Vol. 206, no 1, 50-66 p.Article in journal (Refereed) Published
National Category
Mathematics
Research subject
Mathematics
Identifiers
urn:nbn:se:su:diva-39119 (URN)000276536100004 ()
Available from: 2010-05-07 Created: 2010-05-07 Last updated: 2017-12-12Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Emtander, Eric
By organisation
Department of Mathematics
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 32 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf